Fractional Order Neutral Mixed Integrodifferential Evolution Equations

Main Article Content

Manish Nath Tripathi

Abstract

Existence of a mild solution of the neutral integrodifferential equations with fractional order is established. We used the methods of the fractional power of operators as well as the Sadovskii’s fixed point theorem for getting the main outcomes.

Downloads

Download data is not yet available.

Article Details

How to Cite
TripathiM. (2021). Fractional Order Neutral Mixed Integrodifferential Evolution Equations. SRMS Journal of Mathmetical Science, 5(01), 1-10. https://doi.org/10.29218/srmsmaths.v5i1.1
Section
Articles